Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2014 (2014), Article ID 915385, 9 pages
http://dx.doi.org/10.1155/2014/915385
Research Article

Certain Families of Multivalent Analytic Functions Associated with Iterations of the Owa-Srivastava Fractional Differintegral Operator

1National Institute of Science and Technology, Palur Hills, Berhampur 761008, India
2Department of Mathematics, Khallikote Autonomous College, Ganjam District, Berhampur, Odisha 760001, India

Received 19 May 2014; Accepted 18 September 2014; Published 14 October 2014

Academic Editor: Haakan Hedenmalm

Copyright © 2014 A. K. Mishra and S. N. Kund. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By making use of a multivalent analogue of the Owa-Srivastava fractional differintegral operator and its iterations, certain new families of analytic functions are introduced. Several interesting properties of these function classes, such as convolution theorems, inclusion theorems, and class-preserving transforms, are studied.